# SDR SWIA2023050100019

- Difficulty date: April 4, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON RH FLOOR SILL FS473.15.00 TO FS499.00 (AREA MARKED)     (C-CHECK RO 4/26/2023)    REMOVED CORROSION ON RH FLOOR SILL BETWEEN FS473.15.00 TO FS499.00 REF CRJ200 SRM 51-21-06FOUND TO BE WITHIN LIMITS/RESTORED FINISH REF REO 601R-53-41-666, REV -C, DATED. 2012-11-06 DISPOSITION 1.2. SEE CONTINUATION CARD FOR DETAILS.COMPLIED WITH 51-900-1003-SKY. COMPLIED WITH ALL STEP OF REO 601R-53-41-666, REV -C, DATED. 2012-11-06 DISPOSTION 1.2.
